# SDR VNAA2017022500033

- Difficulty date: February 25, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 30,882 hours, 30,853 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT THRUST REVERSER UNLOCKED MESSAGE DURING FLIGHT.  REMOVED AND REPLACED LEFT STOW SWITCH AND LUBED PDU LOCK PISTON ASSEMBLY.
